# SDR QXEA2021060100273

- Difficulty date: May 3, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 32,650 hours, 34,979 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 11 FROM FSX10.50-X102.5,Y9.250 CORRODED BEYOND LIMITS. SEAT RAIL 11 REPLACED IAW SRM 51-42-05-02-01, 51-40-15-02-01, AND 51-41-05-00-01.
